Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On variation formulas for univalent functions

Author: A. W. Goodman
Journal: Trans. Amer. Math. Soc. 89 (1958), 285-294
MSC: Primary 30.00
MathSciNet review: 0099434
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goodman, Variation of the branch points for an analytic function, Trans. Amer. Math. Soc. vol. 89 (1958) pp. 277-284. MR 0099433 (20:5873a)
  • [2] A. C. Schaeffer and D. C. Spencer, The coefficients of schlicht functions, Duke Math. J. vol. 10 (1943) pp. 611-635. MR 0009631 (5:175i)
  • [3] M. Schiffer, Variation of the Green function and theory of the $ p$-valued functions, Amer. J. Math. vol. 65 (1943) pp. 341-360. MR 0007925 (4:215c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

PII: S 0002-9947(1958)0099434-7
Article copyright: © Copyright 1958 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia